Cookies?
Library Header Image
LSE Research Online LSE Library Services

A model of stochastic equilibrium in a quasi-competitive industry

Sutton, John (1980) A model of stochastic equilibrium in a quasi-competitive industry. Review of Economic Studies, 47 (4). pp. 705-722. ISSN 0034-6527

Full text not available from this repository.
Item Type: Article
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 01 Oct 2010 08:45
URI: http://eprints.lse.ac.uk/id/eprint/1262

Actions (login required)

View Item View Item